# SDR USAA2010050790926

- Difficulty date: April 19, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5323102020041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CORROSION ON SUPPORT ANGLE BETWEEN FR28 TO FR29, S43L.  REPLACED SUPPORT ANGLE BETWEEN FR28 TO FR29, S43L IAW A320 SRM 51-72-11.
